Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 4, Pages 671-680
http://dx.doi.org/10.1155/S0161171294000955

Bundles of Banach algebras

1Department of Mathematics, Duke University, Durham 27706, NC, USA
2Department of Mathematics, Trinity College, Hartford 06106, CT, USA

Received 23 October 1992; Revised 20 April 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. W. Kitchen and D. A. Robbins, “Bundles of Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 671-680, 1994. https://doi.org/10.1155/S0161171294000955.